# SDR SWAA2016091255666

- Difficulty date: August 29, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 68,460 hours, 54,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 65C37607
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZER STRAP BROKEN AT BS 312, BL 0.  REPAIRED STRAP IAW SRM.
